# SDR FDEA202510111961

- Difficulty date: October 11, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 101,045 hours, 24,018 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AEA73237
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION ON RIGHT HAND SIDE OVERWING FLOORBEAM UPPER FLANGE AT STATION Y = 1275.25. X = - 104.25 FOUND CRACK INDICATION APPROX X 0.8". CABIN - CRACK AT RIGHT HAND OVERWING FLOOR BEAM UPPER FLANGE STATION Y = 1275.25, X=   - 104.25 REPAIR CARRIED OUT AS PER E.A. # 1-5310-T0385309 P1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
